MAUDE Adverse Event Report: OSTIAL CORPORATION FLASH MINI OSTIAL SYSTEM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

OSTIAL CORPORATION FLASH MINI OSTIAL SYSTEM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number OCB4008BA
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ostial corporation has contacted the user facility; however, at this time no additional information regarding this case has been provided and the flash mini ostial system used was not available for return or evaluation.As such it could not be confirmed if there were any issues with the device used during the procedure.Based on the provided issue description, that the "balloon would not completely inflate during prep", it appears that use error may have contributed to this event the as per ifu the balloons are not supposed to be inflated during device preparation and are supposed to be left under vacuum or neutral pressure until they have been advanced to the target vessel in the patient.The manufacturing documentation and lot release testing for the flash mini device lot associated with this complaint was reviewed.No issues were noted that would have contributed to the reported issue of a balloon not inflating during prep.All devices passed the in-process leak checks and the lot release testing showed normal burst pressures and burst volumes.
 
Event or Problem Description
The user facility reported difficulty preparing the flash device.No additional details were provided.

Brand Name
FLASH MINI OSTIAL SYSTEM
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
OSTIAL CORPORATION
197 east hamilton ave
suite 101
campbell CA 95008
Manufacturer (Section G)
OSTIAL CORPORATION
197 east hamilton ave
suite 101
campbell CA 95008
Manufacturer Contact
janet shahbazi
197 east hamilton ave
suite 101
campbell, CA 95008
8443527411
MDR Report Key18823349
Report Number3008700817-2024-00001
Device Sequence Number7294160
Product Code LOX
UDI-Device IdentifierM917OCB4008BA0
UDI-PublicM917OCB4008BA0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberOCB4008BA
Device Catalogue NumberOCB4008BA
Device Lot Number82290945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown